Fraxel and Disport Paralysis when Combining Procedures
I had Disport (for the first time...I've had Botox...
- 1 Sep 2009
I had Disport (for the first time...I've had Botox before with no negative effects) and Fraxel lazar treatment on the same day. After three days I was no longer able to smile. The doctor put me on a week of Meth-prednisone after 10 days and I am now in day 11 after the procedures and still no smile and my eyes don't close all the way.
Do you think that lots of massage will help the muscles recuperate ( unfreeze) faster?I had Fraxel and Disport injections on the same day, almost two weeks ago and now I can't smile. I'm also having trouble closing my eyes! I have to go to a reunion in 6 weeks and am desperate not to show up as "stone face". Help! Do you think that facial massage will help to speed up the process?
Doctor should have known the dangers of doing Disport and Fraxel on the same day.